Browse by Fellow

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 54.

Mallik, R. K. ; Winters, J. H. (2010) Deterministic linear combining receivers for random fading channels IEEE Transactions on Communications, 58 (9). pp. 2630-2638. ISSN 0090-6778

Mallik, R. K. (2010) A new statistical model of the complex Nakagami-m fading gain IEEE Transactions on Communications, 58 (9). pp. 2611-2620. ISSN 0090-6778

Sagias, N. C. ; Mallik, R. K. ; Tombras, G. S. (2010) Error rate performance of multilevel signals with coherent detection IEEE Transactions on Communications, 58 (8). pp. 2188-2192. ISSN 0090-6778

Dharmawansa, Prathapasinghe ; McKay, Matthew R. ; Mallik, Ranjan K. (2010) Analytical performance of amplify-and-forward MIMO relaying with orthogonal space-time block codes IEEE Transactions on Communications, 58 (7). pp. 2147-2158. ISSN 0090-6778

Dharmawansa, Prathapasinghe ; McKay, Matthew R. ; Mallik, Ranjan K. (2010) Optimization of cooperative spectrum sensing with energy detection in cognitive radio networks IEEE Transactions on Communications, 58 (7). pp. 2147-2158. ISSN 0090-6778

Bayaki, E. ; Schober, R. ; Mallik, R. K. (2009) Performance analysis of MIMO free-space optical systems in gamma-gamma fading IEEE Transactions on Communications, 57 (11). pp. 3415-3424. ISSN 0090-6778

Selvaraj, M. ; Mallik, R. (2009) Error analysis of the decode and forward protocol with selection combining IEEE Transactions on Wireless Communications, 8 (6). pp. 3086-3094. ISSN 1536-1276

Yi, Shi ; Jiaheng, Wang ; Letaief, K. ; Mallik, R. (2009) A game-theoretic approach for distributed power control in interference relay channels IEEE Transactions on Wireless Communications, 8 (6). pp. 3151-3161. ISSN 1536-1276

Mallik, R. ; Garg, P. (2009) Performance of optimum and suboptimum receivers for space-time coded systems in correlated fading IEEE Transactions on Communications, 57 (5). pp. 1237-1241. ISSN 0090-6778

Chowdhery, A. ; Mallik, R. K. (2009) Linear detection for the nonorthogonal amplify and forward protocol IEEE Transactions on Wireless Communications, 8 (2). pp. 826-835. ISSN 1536-1276

Garg, P. ; Mallik, R. K. (2009) Equivalence of optimum and joint processing receivers for space-time block coded systems IEEE Transactions on Wireless Communications, 8 (1). pp. 51-54. ISSN 1536-1276

Mallik, R. K. ; Winters, J. H. (2008) Optimum receiver for a realistic transmit-receive diversity system in correlated fading IEEE Transactions on Information Theory, 54 (12). pp. 5456-5468. ISSN 0018-9448

Mallik, R. K. ; Jain, S. ; Garodia, R. K. (2008) Performance of the decorrelating multiuser detector in a correlated fading environment IEEE Transactions on Wireless Communications, 7 (12). pp. 5091-5099. ISSN 1536-1276

Michalopoulos, D. S. ; Karagiannidis, G. K. ; Tsiftsis, T. A. ; Mallik, R. K. (2008) Distributed transmit antenna selection (DTAS) under performance or energy consumption constraints IEEE Transactions on Wireless Communications, 7 (4). pp. 1168-1173. ISSN 1536-1276

Mittal, V. ; Gautam, Y. ; Mallik, R. K. ; Joshi, S. D. (2007) Analysis of wavelet modulation in frequency-selective fading IEEE Transactions on Vehicular Technology, 56 (6). pp. 3818-3826. ISSN 0018-9545

Adlakha, S. ; Mallik, R. K. ; Vazirani, A. (2007) Multiuser detection techniques for TH-PPM systems IEEE Transactions on Vehicular Technology, 56 (5). pp. 2915-2921. ISSN 0018-9545

Mallik, R. K. ; Zhang, Q. T. (2007) A tight upper bound on the PEP of a space-time coded system IEEE Transactions on Wireless Communications, 6 (9). pp. 3238-3247. ISSN 1536-1276

Garg, P. ; Mallik, R. K. ; Gupta, H. M. (2007) An analytical approach to space-time block coding with decision feedback channel estimation IEEE Transactions on Vehicular Technology, 56 (3). pp. 1442-1447. ISSN 0018-9545

Mallik, R. K. (2007) The uniform correlation matrix and its application to diversity IEEE Transactions on Wireless Communications, 6 (5). pp. 1619-1625. ISSN 1536-1276

Mallik, R. K. ; Karagiannidis, G. K. (2007) Equal-gain combining with unequal energy constellations IEEE Transactions on Wireless Communications, 6 (3). pp. 1125-1132. ISSN 1536-1276

Vecchio, Antonia ; Mallik, Ranjan K. (2007) Bounds on the inverses of nonnegative triangular matrices with monotonicity properties Linear and Multilinear Algebra, 55 (4). pp. 365-379. ISSN 0308-1087

Garodia, R. K. ; Jain, S. ; Mallik, R. K. (2006) Performance of the MMSE multiuser detector with equicorrelated signatures IEEE Transactions on Communications, 54 (8). pp. 1360-1364. ISSN 0090-6778

Garg, P. ; Mallik, R. K. ; Gupta, H. M. (2006) Exact error performance of square orthogonal space-time block coding with channel estimation IEEE Transactions on Communications, 54 (3). pp. 430-437. ISSN 0090-6778

Mallik, R. K. (2006) Optimized diversity combining with imperfect channel estimation IEEE Transactions on Information Theory, 52 (3). pp. 1176-1184. ISSN 0018-9448

Karagiannidis, G. K. ; Tsiftsis, T. A. ; Mallik, R. K. (2006) Bounds for multihop relayed communications in Nakagami-m fading IEEE Transactions on Communications, 54 (1). pp. 18-22. ISSN 0090-6778

Mallik, R. K. ; Zhang, Q. T. (2005) Optimum combining with correlated interference IEEE Transactions on Wireless Communications, 4 (5). pp. 2340-2348. ISSN 1536-1276

Gupta, P. ; Bansal, N. ; Mallik, R. K. (2005) Analysis of minimum selection H-S/MRC in Rayleigh fading IEEE Transactions on Communications, 53 (5). pp. 780-784. ISSN 0090-6778

Garg, P. ; Mallik, R. K. ; Gupta, H. M. (2005) Performance analysis of space-time coding with imperfect channel estimation IEEE Transactions on Wireless Communications, 4 (1). pp. 257-265. ISSN 1536-1276

Mallik, R. K. ; Win, M. Z. ; Shao, J. W. ; Alouini, M. -S. ; Goldsmith, A. J. (2004) Channel capacity of adaptive transmission with maximal ratio combining in correlated Rayleigh fading IEEE Transactions on Wireless Communications, 3 (4). pp. 1124-1133. ISSN 1536-1276

Nigam, I. ; Mallik, R. K. (2004) A joint performance measure for the decorrelating multiuser detector IEEE Transactions on Wireless Communications, 3 (4). pp. 1024-1030. ISSN 1536-1276

Dua, A. ; Desai, U. B. ; Mallik, R. K. (2004) Minimum probability of error based methods for adaptive multiuser detection in multipath DS-CDMA channels IEEE Transactions on Wireless Communications, 3 (3). pp. 939-948. ISSN 1536-1276

Mallik, R. K. ; Win, M. Z. ; Chiani, M. ; Zanella, A. (2004) Bit-error probability for optimum combining of binary signals in the presence of interference and noise IEEE Transactions on Wireless Communications, 3 (2). pp. 395-407. ISSN 1536-1276

Mallik, R. K. ; Singh, D. ; Kumari, A. (2003) Error analysis of rake reception with multiple symbol weight estimation for antipodal signaling IEEE Transactions on Communications, 51 (10). pp. 1721-1729. ISSN 0090-6778

Mallik, R. K. (2003) The pseudo-Wishart distribution and its application to MIMO systems IEEE Transactions on Information Theory, 49 (10). pp. 2761-2769. ISSN 0018-9448

Win, M. Z. ; Mallik, R. K. ; Chrisikos, G. (2003) Higher order statistics of antenna subset diversity IEEE Transactions on Wireless Communications, 2 (5). pp. 871-875. ISSN 1536-1276

Bhardwaj, S. ; Mallik, R. K. (2003) Capacity of RAKE reception with energy randomization IEEE Communications Letters, 7 (8). pp. 364-366. ISSN 1089-7798

Mallik, R. K. (2003) On multivariate Rayleigh and exponential distributions IEEE Transactions on Information Theory, 49 (6). pp. 1499-1515. ISSN 0018-9448

Dighe, P. A. ; Mallik, R. K. ; Jamuar, S. S. (2003) Analysis of transmit-receive diversity in Rayleigh fading IEEE Transactions on Communications, 51 (4). pp. 694-703. ISSN 0090-6778

Malik, Ranjan K. ; Rangarao, Kaluri V. (2003) On the impulse response of a discrete-time linear IIR system Digital Signal Processing, 13 (2). pp. 398-414. ISSN 1051-2004

Chiani, M. ; Win, M. Z. ; Zanella, A. ; Mallik, R. K. ; Winters, J. H. (2003) Bounds and approximations for optimum combining of signals in the presence of multiple co-channel interferers and thermal noise IEEE Transactions on Communications, 51 (2). pp. 296-307. ISSN 0090-6778

Dighe, Parag A. ; Mallik, Ranjan K. ; Jamuar, Sudhanshu S. (2003) Analysis of K-transmit dual-receive diversity with cochannel interferers over a Rayleigh fading channel Wireless Personal Communications, 25 (2). pp. 87-100. ISSN 0929-6212

Mallik, Ranjan K. ; Gogoi, Anup K. ; Mahanta, Anil ; Raghuram, Raj (2003) Analysis of performance of BPSK in an additive combination of impulsive and Gaussian noise Wireless Personal Communications, 26 (1). pp. 1-15. ISSN 0929-6212

Mallik, R. K. ; Win, M. Z. (2002) Analysis of hybrid selection/maximal-ratio combining in correlated Nakagami fading IEEE Transactions on Communications, 50 (8). pp. 1372-1383. ISSN 0090-6778

Mallik, R. K. ; Win, M. Z. ; Winters, J. H. (2002) Performance of dual-diversity predetection EGC in correlated Rayleigh fading with unequal branch SNRs IEEE Transactions on Communications, 50 (7). pp. 1041-1044. ISSN 0090-6778

Singh, D. ; Kumari, A. ; Mallik, R. K. ; Jamuar, S. S. (2002) Analysis of RAKE reception with MRC and imperfect weight estimation for binary coherent orthogonal signaling IEEE Communications Letters, 6 (6). pp. 245-247. ISSN 1089-7798

Mallik, Ranjan K. (2001) The inverse of a tridiagonal matrix Linear Algebra and its Applications, 325 (1-3). pp. 109-139. ISSN 0024-3795

Mallik, R. K. ; Win, M. Z. (2000) Error probability of binary NFSK and DPSK with postdetection combining over correlated Rician channels IEEE Transactions on Communications, 48 (12). pp. 1975-1978. ISSN 0090-6778

Sundaram, K. R. ; Mallik, R. K. ; Murthy, U. M. S. (2000) Modulo conversion method for estimating the direction of arrival IEEE Transactions on Aerospace and Electronic Systems, 36 (4). pp. 1391-1396. ISSN 0018-9251

Mallik, R. K. ; Scholtz, R. A. ; Papavassilopoulos, G. P. (2000) Analysis of an on-off jamming situation as a dynamic game IEEE Transactions on Communications, 48 (8). pp. 1360-1373. ISSN 0090-6778

Mallik, Ranjan K. (2000) On the solution of a linear homogeneous difference equation with variable coefficients SIAM Journal on Mathematical Analysis, 31 (2). pp. 375-385. ISSN 0036-1410

Mallik, R. K. ; Rangarao, K. V. ; Murthy, U. M. S. (1998) DOA estimation by least squares approach Electronics Letters, 34 (12). pp. 1187-1189. ISSN 0013-5194

Mallik, Ranjan K. (1998) Solutions of linear difference equations with variable coefficients Journal of Mathematical Analysis and Applications, 222 (1). pp. 79-91. ISSN 0022-247X

Mallik, Ranjan K. (1998) On the solution of a third order linear homogeneous difference equation with variable coefficents Journal of Difference Equations and Applications, 4 (6). pp. 501-521. ISSN 1023-6198

Mallik, Ranjan K. (1997) On the solution of a second order linear homogeneous difference equation with variable coefficients Journal of Mathematical Analysis and Applications, 215 (1). pp. 32-47. ISSN 0022-247X

This list was generated on Sat Oct 20 23:03:23 2018 UTC.